# SDR 98UAL900605

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Engine: Pwa PW4077
- System (JASC): 7312 · Fuel Heater
- Part: Servo
- Part number: 51R418
- Condition: Failed
- Location: Fuel Heater
- Component: Serck
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT AFTER TAKEOFF, RIGHT ENGINE OIL  EICAS MESSAGE, AND OIL TEMP RED-LINE.  ENGINE WAS REMOVED DUE TO OIL OVERTEMP AND FUEL IN OIL.  SERVO FUEL HEATER (P/N 51R418) WAS FOUND FAILED.
